# SDR DALA1113749214

- Difficulty date: February 20, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 38,964 hours, 20,834 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW FOUND THE 1L DOOR GIRT BAR TO SLIDE CABLE DISCONNECTED.  MAINTENANCE RECONNECTED 1L DOOR GIRT BAR CABLE.  AIRCRAFT OK FOR SERVICE.
